# SDR DALA2025121009016

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 54,319 hours, 39,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON & OFF.   REMOVED & REPLACED RELAY R2-5133 REF AIPC 24-50-22-01 ITEM 40, WDM 33-51-11. OPS CHECK NORMAL AT THIS NORMAL AT THIS TIME. (7961086)
